# SDR R61A201904100462

- Difficulty date: April 10, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 39,667 hours, 24,681 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59129493
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND LT FLAP TORQUE TUBE NR 6 INNER SPLING END CORRODED. MX REMOVED AND REPLACED TORQUE TUBE #6 PN 5912949-3, IAW AMM 27-51-03-400-801-A/400.
